# SDR UPS96420593

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- System (JASC): 5751 · Ailerons
- Part: Web
- Condition: Damaged
- Location: Rt Inbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT INB AILERON, TWO FASTENERS OF OUTBD WEB MISSING AND TWO FASTENERS ARE LOSE.  REPAIRED WEB OF INB AILERON IAW SRM 51-40-02.
